# SDR WX0A2015033072498

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,240 hours, 31,905 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 67121520180
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH MSG CAME ON DURING CLIMB.  FOLLOWING ORH 21.4 LIGHT EXTINGUISHED 1 MINUTE AFTER RETARDING LT ENG.  NO OTHER ABNORMAL INDICATIONS.  PERFORMED TAIL COMPARTMENT TEMP HIGH CHECK IAW TC 21-059-005, NO LEAKS FOUND WHILE PERFORMING.  TROUBLESHOOTING FOUND LT TAIL COMPARTMENT TEMP HIGH SENSOR WAS TURNING THE ANNUNCIATOR ON EARLY AT APPROX 130 F.  R & R LT TEMP SENSOR IAW AMM 36-20-02.  CHECKED GOOD.  CLEANED BOTH TEMP SENSOR HOUSING AIR OUTLET FLAPS.  ACFT OK FOR SERVICE.
